Advil Caplets 100count

$12.19
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
You have successfully subscribed!
This email has been registered